How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr. RK
Dr. RK, Doctor
Category: Medical
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
Type Your Medical Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

I have stiff and hard lower legs,and is sore when walking,I

Resolved Question:

I have stiff and hard lower legs,and is sore when walking,I am 61 years old.
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. RK replied 6 years ago.

Dear taichis,


Greetings and welcome to justanswer,


How long are your symptoms?

is the pain present all the time or sometime?

do you smoke or take any drugs?

did you consult a doctor yet?

Customer: replied 6 years ago.
I take crestor and avodart, and haven"t seen a Doctor yet. My legs are sore only when walking.but feels tight.
Expert:  Dr. RK replied 6 years ago.



Thank you for the information,


There are some common causes of such leg pain like venous thrombosis, peripheral arterial disease, electrolyte imbalance, vascular insufficiency, lymphatic obstruction, certain drugs, etc.


As per the symptoms described by you, the chances of vascular cause should be ruled out first.The deep venous thrmbosis may cause the legs to swell and pain while walking.


The other possibility could be the aeripheral arterial disease as the insufficient blood to legs may cause pain.


The certain drugs like crestor ma also cause rhabdomyolysis and leg pain and should be ruled out.You should stop and change to some other drug after consulting your doctor.


You may have the relevant investigations done like serum electrolytes, venous doppler, arterial angiography after consulting your doctor if your symptoms are not controlled.


Here is the link for more information


side effect of crestor


Let me know if you have any doubt.


Thank you!

Dr. RK and 8 other Medical Specialists are ready to help you